August 8th, 2023
Mogadon (also known as Nitrazepam) is a powerful substance that can be addictive when abused. Detoxing from Mogadon is the process of removing all traces of the drug to allow your body and brain to physically recover. It is the first stage of effective Mogadon rehab treatment, incorporating detox, therapy and aftercare. When you try to stop taking Mogadon, however, the withdrawal symptoms can be severe, so it’s important to detox in a safe and controlled environment where you can be monitored by medical professionals.
On this page, we will explain what Mogadon detox involves, the common Mogadon withdrawal symptoms and how to detox safely. We will also provide a detailed timeline of what to expect during Mogadon detox.
How does Mogadon detox affect you?
Mogadon works by stimulating specific receptors in the brain known as the GABA receptors. GABA (gamma-amino-butyric acid) is the neurotransmitter or brain chemical responsible for calming activity within the brain. When the drug is then withdrawn, it can lead to a sudden imbalance of chemicals in the brain again and a subsequent increase of the symptoms for which the drug was initially taken.
Withdrawal symptoms are the result of the brain and body attempting to get back to normal after the removal of a chemical substance to which they have been accustomed. In the case of Mogadon, removal can lead to symptoms such as restlessness and a racing heart as the body tries to return to a normal baseline.
What are the symptoms of Nitrazepam withdrawal?
Taking Nitrazepam for longer than the recommended seven to ten days can lead to increased tolerance and physical dependence. When this occurs, Nitrazepam withdrawal symptoms are highly likely to occur should you try to quit your medication.
The type and severity of the symptoms you experience during Nitrazepam withdrawal will depend on a few contributing factors. If you are a long-time user of Mogadon, then you can expect your symptoms to be more intense and longer-lasting.
The same is usually true if you have been taking Nitrazepam in high doses or using it in a way it was not intended to be used. It is likely that a range of symptoms will occur, so it is crucial that these are properly managed to ensure safety and comfort. Some of the withdrawal symptoms associated with Mogadon detox are:
- Excessive sweating
- Nausea and vomiting
- Rapid heartbeat
- Loss of appetite
- Anxiety and panic attacks
- Breathing problems
- Extreme fatigue
- Racing thoughts
- Thought of self-harming/suicide
- Mood Swings
Rebound insomnia is also commonly experienced by those who have stopped taking their Mogadon medication. This is a temporary condition that can lead to a return of the symptoms that the drug was initially taken to treat. Rebound insomnia does, however, tend to cause the symptoms to be worse than they initially were.
How to detox from Mogadon safely
The best way to ensure a safe detox from Mogadon is through a dedicated detox facility. The risk of severe Mogadon withdrawal symptoms and complications is high, so you will need to be under the constant care and supervision of medical professionals to detox safely.
At UKAT, we offer a comprehensive detox programme that will help you through the Mogadon withdrawal process as safely and comfortably as possible. Our team of highly experienced doctors and nurses will work with you 24/7 to ensure that your detox is as smooth as possible and that all of your individual needs are met.
Detoxing from home is never a good idea as both the physical and psychological withdrawal symptoms can be dangerous for you and others. On a physical level, you may be at risk of seizures and dehydration. You may also have a hard time regulating your own body temperature, which can lead to hyperthermia or hypothermia. On a psychological level, the anxiety, panic attacks, and hallucinations can be extremely distressing and may result in you harming yourself or others.
Medical detox for Mogadon
If you have been abusing Mogadon in high doses for a long time, or if you have been using this drug with other mood-altering substances, the risk of severe symptoms is much higher. In this case, medical detox may be the best way to ensure you can withdraw from Mogadon in the safest possible way. This involves using medications to wean you off the drug gradually and ease uncomfortable withdrawal symptoms.
What to expect from Mogadon detox
When it comes to Mogadon withdrawal, there is no exact timeline as to how long it will last. The length of withdrawal tends to depend on the way in which the drug is reduced and the severity of the addiction to begin with.
For example, if you were a heavier user of Mogadon and had been using it for a long time, your chances of severe withdrawal symptoms would be higher than for someone who developed an addiction and was only using it for a short time. Taking this as a very rough baseline then, the presence of these severe symptoms might mean that your withdrawal will be longer.
As Mogadon is a longer-acting benzodiazepine, the withdrawal symptoms might not begin until around the fourth day after last use because it takes longer for the drug to leave your system than a shorter-acting drug.
Sudden withdrawal of Mogadon will almost always mean that the length of withdrawal is shorter than for a gradual tapering of the medication, which can last weeks or even months. With an abrupt cessation during a rapid detox programme, the withdrawal symptoms should, in the average person, only last between one and two weeks at most.
However, a typical timeline for Mogadon withdrawal may look something like this:
- Days one to four – During this time, the first withdrawal symptoms will appear.
- Days four to fourteen – Symptoms tend to peak after the first two weeks.
- Six months + – With Mogadon, the effects may still be noticed for a year or longer, but the severity does lessen with time, and symptoms do eventually disappear.
The benefits of Mogadon detox on the body and mind
While the process of detoxing from Mogadon can be tough, there are many benefits to be had. On a physical level, you will no longer be at risk of overdose or other potentially deadly side effects. You will also start to feel better in yourself as your body becomes used to functioning without the drug.
Detoxing from Mogadon will also give you the chance to get to the root of your addiction and start working on any underlying issues that may have led to your substance abuse in the first place. This is an important step in ensuring that you do not relapse once detox is complete.
What to do next
If you are struggling with an addiction to Mogadon, it is important to get help as soon as possible. The sooner you start the detox process, the easier it will be and the greater the chance of a successful recovery.
UKAT has helped thousands of people to overcome their addictions and start a new life. We offer comprehensive detox programmes which will give you a clean slate to begin further treatment. Get in touch with us today and take the first step on your journey to recovery.
Frequently asked questions
Is Mogadon withdrawal dangerous?
Mogadon withdrawal can be dangerous, particularly if you try to detox at home without medical supervision. Sudden withdrawal can lead to severe symptoms such as seizures, which can be life-threatening.
What does Mogadon withdrawal feel like?
Unassisted withdrawal can make you feel awful, with symptoms including anxiety, insomnia, sweating, nausea and vomiting. You may also experience mental and psychological symptoms such as depression, irritability and mood swings. Medical detox can help ease these symptoms.
Where can I access Mogadon detox programmes?
UKAT offers detox programmes in treatment centres
across the UK that can help you to safely and effectively withdraw from Mogadon. We have a team of experienced medical professionals who will support you through every step of the process.